Begging for Help!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

luvmdo
Regular Member


Date Joined Aug 2005
Total Posts : 43
   Posted 9/11/2005 7:47 PM (GMT -7)   
We moved into this home about 6 weeks ago.  I really felt before we moved that we were being led here by God.  Now that we are here, I am miserable. I can't for the life of me see why God would have put us here, or wanted us to be here.  Did I misunderstand?  I was just sure this is what He wanted for us.  We are spending way more in gas, the roof leaks, there is an unidentifiable smell coming from the office, we are having problems with the neighbor children that I don't know how to handle, our insurance has changed (not for the better).  In short, I am miserable.  My depression is worse right now than it has been in a long, long time.
 
Now, my psychiatrist put me on Lamictal 5 days ago.  It is only a 25 mg dose, and she told me that I wouldn't see a major difference until I got up to the 100 mg dose in about 5 weeks.  However, I am having strange feelings, my sleep patterns have changed pretty dramatically, my stomach is upset, and I feel very angry and agitated most of the time.  I just don't feel well, I don't feel exactly right, but I can't put my finger on what is wrong. 
 
I feel horrible tonight.  We have decided to stay in this house until July and then try to move back to the town where we came from, hopefully buying a house there.  I am terrified that we won't be able to find anything when the time comes, or that we won't be able to get approved for a loan.  I am begging God to please let us go home.  I feel trapped here, and suffocated, and I am terrified that God won't let us go home. 
 
Please, someone, please help me see my way through this.  My heart is broken, and I don't know what to do.  At what point should I call my doctor and tell her what is going on?  Although I was pretty angry before starting this med, it definitely seems worse right now than it did before.  I am crying much easier now, for sure.  I am so confused and afraid and unsure.  Please help me.  Please.
 
Thank you for you help and advice, God bless.

AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 9/11/2005 8:46 PM (GMT -7)   
Hey Luvmdo,

A big hug for you sis! and a cup of tea!!

You have some reall issues to work through, but none of them sound like they are emergency issues. Take time to relax, clear your head, go for a walk, do something you enjoy. And do talk to your doctor. You might try the anxiety forum too, as this sounds like anxiety.

I wish there was more I could say to help. This has been a week (for me) of enjoying every item I have . . . Katrina has taken so much from so many that I am feeling extremely grateful for all that I have.

If you do move back to your former town, you will be in a position to truly enjoy all things around you. Some things we never appreciate until they are gone. Life is just like that. Hang in there sis and try not to deal with all the issues at once.

Keep us posted!

Hugs and Blessings!
In His Grip,
AlwaysRosie          "We can't control the waves, but we can learn to surf!"
Psalms 139
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, Plantar Fasciitis, Inflamatory Arthritis, High BP, GI Inflamation, Diverticuloses
Plaquenil, Methotrexate, Folic Acid, Synthroid, RX Motrin, Lexapro, Amitriptelyne, Salagen, Lotrel (Centrum Silver, B12, B6, Calcium+D,)


Aljosangels
New Member


Date Joined Sep 2005
Total Posts : 11
   Posted 9/12/2005 7:36 AM (GMT -7)   
Hello.. Sorry to hear your despair. I have been dealing with anxiety and depression for about 6 years now, and it seems that just when I think the meds are working, i find out otherwise. Everytime I change meds, I go through a rough spot where it feels worse instead of better.

Maybe thats what it happening with you... I would be sure to let the doc know right away.

Your life circumstances sound stressful too. I'm sure you had higher expectations since you were sure this move was God-ordained... could it be that you have been let down by the end result of this move and thats why it feels as if you made a mistake?

Maybe God"s reason for putting you there was so that you could change someone else's life by being there...and the road is bound to be a little bumpy at times...

I pray that God will keep you safe in His loving arms and lift you up from your sadness. And I pray He will give you strength to walk throught the trials and come out unscathed.

Isaiah 40:10

May His love shine down upon you!! Allison

CheerDad
Veteran Member


Date Joined Apr 2004
Total Posts : 2284
   Posted 9/13/2005 9:36 AM (GMT -7)   
Hang on. I know that when I am given the chance to grow or more likely asking God to help me grow or understand He starts to pull and I feel torn. It takes alot of me giving up old thoughts and behaviors that I've anchored myself to and when I do, his tugging doesn't hurt as bad. He only tugs when I ask him but won't stop until I ask either. Good luck and hope you find relief soon.
We can respond to irritation with a smile instead of scowl, or by giving warm praise instead of icy indifference. By our being understanding instead of abrupt, others, in turn, may decide to hold on a little longer rather than to give way. Love, patience, and meekness can be just as contagious as rudeness and crudeness.
 
Randy
 
Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/


AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 9/25/2005 2:39 PM (GMT -7)   
Luvmedo,

Haven't heard from you since 9/11 . . . just wondering how you are doing friend!!

Blessings!
In His Grip,
AlwaysRosie          "We can't control the waves, but we can learn to surf!"
Psalms 139
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, Plantar Fasciitis, Inflamatory Arthritis, High BP, GI Inflamation, Diverticuloses
Plaquenil, Methotrexate, Folic Acid, Synthroid, RX Motrin, Lexapro, Amitriptelyne, Salagen, Lotrel (Centrum Silver, B12, B6, Calcium+D,)


Ralph
Regular Member


Date Joined Aug 2004
Total Posts : 139
   Posted 10/1/2005 7:44 AM (GMT -7)   
I think God is on vacation right now. So, I would suggest you depend on yourselves, friends, and commen sense to help you with your problems.

Fires, winds, floods and other events are happening right now. When God gets back from his holidays he will be busy taking care of these larger problems.

In the meantime keep looking for help on this site. yeah
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 1:47 PM (GMT -7)
There are a total of 2,733,103 posts in 301,081 threads.
View Active Threads


Who's Online
This forum has 151235 registered members. Please welcome our newest member, johndoss.
353 Guest(s), 17 Registered Member(s) are currently online.  Details
Tabular14, 81GyGuy, jliggett69, mikeb2308, Hungrydude, Starlight*, johndoss, LG13, jabele, Mexlyme, Bosco, Bookjunkie19, ks1905, Meshawmama, Tall Allen, iPoop, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer